Alert archive / New Mexico / Flash Flood Warnings in 2020

Flash Flood Warning 5, NWS Albuquerque, NM

July 18, 2020Colfax County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 18, 2020, 6:57 PM MDT for Colfax County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2020, 6:57 PM MDT (00:57 UTC)
Expired
Jul 18, 2020, 10:00 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Colfax County, NM

The radar

The Albuquerque radar (KABX), 224 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2020-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2020-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
3294 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

072 
WGUS55 KABQ 190057
FFWABQ
NMC007-190400-
/O.NEW.KABQ.FF.W.0005.200719T0057Z-200719T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
657 PM MDT Sat Jul 18 2020

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The Ute Park Burn Scar in...
  West Central Colfax County in northeastern New Mexico...

* Until 1000 PM MDT.

* At 657 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Ute Park Burn Scar. Between 0.1 and 0.25 
  inches of rain have fallen. Flash flooding is ongoing or expected 
  to begin shortly.

Excessive rainfall over the burn scar will impact Highway 64 from 
Ute Park to Cimarron, the Cimarron River and the Philmont Scout 
Ranch backcountry as well as Ute Park including Hummingbird Lane and 
Cimarron. Some areas north of Highway 64 that will be impacted 
include State Road 204, Bear and Dean Canyons, Ponil Creek, and 
Turkey Creek. Some areas south of Highway 64 that will be impacted 
include Webster and Cimarroncito Reservoirs, Cimarroncito Creek, 
Vaca Pond, Deer Lake, Ute Gulch and Grouse and Sawmill Canyons. The 
debris flow can consist of rock, mud, vegetation and other loose 
materials.

  HAZARD...Flash flooding caused by thunderstorms in and around
           the Ute Park Burn Scar.

  SOURCE...Doppler radar.

  IMPACT...Flooding of areas in and around the Ute Park Burn
           Scar.

* Some locations that will experience flash flooding include...
  Cimarron, Philmont Scout Ranch and Ute Park.

This includes the following recreation areas...
	Philmont Scout Ranch.

This includes the following highways...
	Highway 64 between Mile Markers 295 and 313.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This will impact the Ute Park burn scar including but not limited to 
Highway 64 from Ute Park to Cimarron, the Cimarron River and the 
Philmont Scout Ranch backcountry as well as Ute Park including 
Hummingbird Lane and Cimarron.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3659 10494 3654 10488 3647 10476 3645 10493
      3646 10502 3646 10506 3649 10507 3649 10508
      3650 10510 3654 10514 3656 10513 3657 10511
      3659 10502 3659 10500

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...0.25-0.75 INCHES IN 1 HOUR 

$$

12/44
2 follow-up statements
619 
WGUS75 KABQ 190156
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
756 PM MDT Sat Jul 18 2020

NMC007-190400-
/O.CON.KABQ.FF.W.0005.000000T0000Z-200719T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax NM-
756 PM MDT Sat Jul 18 2020

...FLASH FLOOD WARNING FOR THE UTE PARK BURN SCAR REMAINS IN EFFECT 
UNTIL 10 PM MDT THIS EVENING FOR WEST CENTRAL COLFAX COUNTY...

At 756 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain over the southern two thirds of Ute Park Burn Scar coming to an 
end. Between 0.25 and 0.5 inches of rain have fallen. Flash flooding 
is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact Highway 64 from 
Ute Park to Cimarron, the Cimarron River and the Philmont Scout 
Ranch backcountry and Cimarron. The debris flow can consist of rock, 
mud, vegetation and other loose materials.

HAZARD...Flash flooding caused by thunderstorms in and around the
         Ute Park Burn Scar.

SOURCE...Doppler radar.

IMPACT...Flooding of areas in and around the southern two thirds
         of the Ute Park Burn Scar.

Some locations that will experience flash flooding include...
  Cimarron and Philmont Scout Ranch.

This includes the following recreation areas...
	Philmont Scout Ranch.

This includes the following highways...
	Highway 64 between Mile Markers 295 and 312.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This will impact the Ute Park burn scar including but not limited to 
Highway 64 from Ute Park to Cimarron, the Cimarron River and the 
Philmont Scout Ranch backcountry and Cimarron.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3659 10494 3654 10488 3647 10476 3645 10493
      3646 10502 3646 10506 3649 10507 3649 10508
      3650 10510 3654 10514 3656 10513 3657 10511
      3659 10502 3659 10500

FLASH FLOOD...RADAR INDICATED

$$

12/44
832 
WGUS75 KABQ 190402
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1002 PM MDT Sat Jul 18 2020

NMC007-190412-
/O.EXP.KABQ.FF.W.0005.000000T0000Z-200719T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax NM-
1002 PM MDT Sat Jul 18 2020

...FLASH FLOOD WARNING FOR THE UTE PARK BURN SCAR HAS EXPIRED FOR 
WEST CENTRAL COLFAX COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed any 
remaining road closures.

LAT...LON 3659 10494 3654 10488 3647 10476 3645 10493
      3646 10502 3646 10506 3649 10507 3649 10508
      3650 10510 3654 10514 3656 10513 3657 10511
      3659 10502

$$

CHJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 5:58 PM MDT, 59 minutes earlier.

Area forecast discussion, Jul 18, 5:58 PM MDT, 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
558 PM MDT Sat Jul 18 2020

.AVIATION...
00Z TAF CYCLE
VFR conditions will dominate the next 24 hours but brief MVFR
conditions will be possible in thunderstorms. Another round of
storms this evening through about midnight. Storm motions will
generally be toward the east and southeast, although motions from
storms forming on outflow boundaries could be just about any
direction. Most active areas will be central and eastern NM, with
convection lasting until midnight on the eastern plains. Another
round of showers and storms Sunday midday into Sunday night with
widespread coverage. Strong to a few severe thunderstorms likely in
the northeast. Heavy rain with isolated flash flooding central and
eastern areas.

&&

.PREV DISCUSSION...300 PM MDT Sat Jul 18 2020...
.SYNOPSIS...
Moisture will continue trickling into New Mexico this weekend as
high pressure shifts east of the region. Temperatures will trend
cooler with greater cloud cover and better coverage of showers and
storms. Sunday through Wednesday will feature the best chances for
rainfall so far this summer across much of the state. Locally heavy
rain is likely around the higher terrain. A brief lull in the action
is expected Friday and Saturday with drier and more stable air
moving into the area from the east.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...
With the upper high centered over the northern Chihuahuan Desert,
storm motions through the rest of the afternoon and evening will be
toward the NE. The exception will be any storms over the CO San
Juans moving S into northwestern NM. Meanwhile, surface westerly
flow over the Sangre de Cristo Mtns has thus far limited convective
initiation there this afternoon. This is expected to remain the case
through to sunset. Hi-Res models are depicting a second round of
storms moving south from the CO Rockies into northeastern NM
producing subsequent convection along a sfc boundary there well into
the night. This looks to be the focal point and timing for any
severe weather potential where SPC has laid out a marginal risk.
Lightning and strong downburst winds will be the main hazards
associated with any isolated strong to severe storm this afternoon
and evening.

The upper high looks to regain a stronger identity over the Four
Corners Sunday with stronger surface easterly upslope flow bringing
in more moisture to eastern NM. With the upper high to the west,
steering flow will generally be north to south. The easterly upslope
flow underlying an area of deformation aloft will spark more
vigorous and widespread thunderstorm activity over the northern
mountains Sunday. Locally heavy rainfall will be a concern,
especially for any recent burn scars and already soaked areas. These
storms will last longest through the eastern plains Sunday night,
likely kicking an outflow boundary producing a gap wind at Santa Fe
and ABQ. Meanwhile, drier air looks to intrude over northwestern NM,
reducing precipitation chances there.

LONG TERM...(MONDAY THROUGH FRIDAY)...
The core of H5 high pressure will drift east into western NM Monday
while weakening to near 591dm. Remnant moisture from storm outflows
on Sunday will interact with terrain features and strong afternoon
heating to develop another crop of showers and storms Monday. A few
strong storms are possible over northeast NM again Monday afternoon
as storms grow upscale into a more unstable airmass over the plains.
Steering flow will be weak north to south for central NM but with
lesser coverage compared to Sunday as drier air beneath the upper
high approaches from western NM.

Guidance is in very good agreement shifting the upper high farther
east Tuesday and Wednesday with deep layer, moist south-southeast
flow increasing over NM. This will set the stage for scattered to
numerous showers and storms with locally heavy rainfall as PWATs rise
to btwn 1 and 1.5". Steering flow will be south-north and increase
however this is a better pattern for training cells. The threat for
flash flooding will increase each day where heavy rain occurs in the
same areas.

The upper high then drifts west again Thursday as a well-defined
easterly wave moves into south TX. This will lead to a down tick in
storm coverage Thursday and Friday with greater chances focused more
into western NM and AZ. This wave is progged in extended models to
move northwest into NM through the weekend with more heavy rainfall
possible.

24/Guyer

&&

.FIRE WEATHER...
No critical fire weather concerns. The upper high will meander
around western NM through Monday with general storm steering flow to
the south off the high terrain. Monsoon moisture trends up Tuesday
and beyond with the high setting up east of the area and a trough
digging into the CA coast. Storm chances trend up as a result with
slow steering flow for Tuesday through Thursday. This will increase
the risk of locally heavy rainfall over any recent burn scars. A
weakening easterly wave looks to bring in some drier mid-level air
by Friday pushing coverage of wetting thunderstorms more toward
western NM. Ventilation will be a mixed bag with pockets of poor,
good, and excellent through the forecast period.

24

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jul 18, 5:05 AM MDT, 13 hours 52 minutes before
Hazardous Weather Outlook...UPDATE
National Weather Service Albuquerque NM
505 AM MDT Sat Jul 18 2020

NMZ201>241-191215-
Northwest Plateau-Chuska Mountains-Far Northwest
Highlands-Northwest Highlands-West Central Plateau-West Central
Mountains-West Central Highlands-Southwest Mountains-San Francisco
River Valley-Tusas Mountains Including Chama-Jemez Mountains-
Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo
Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de
Cristo Mountains-Upper Rio Grande Valley-Espanola Valley-Santa Fe
Metro Area-Middle Rio Grande Valley/Albuquerque Metro Area-Lower Rio
Grande Valley-Sandia/Manzano Mountains Including Edgewood-Estancia
Valley-Central Highlands-South Central Highlands-Upper Tularosa
Valley-South Central Mountains-Johnson and Bartlett Mesas Including
Raton Pass-Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-Quay
County-Curry County-Roosevelt County-De Baca County-Chaves County
Plains-Eastern Lincoln County-Southwest Chaves County-San Agustin
Plains and Adjacent Lowlands-
505 AM MDT Sat Jul 18 2020

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Showers and thunderstorms will be present across much of northern
and central New Mexico this afternoon and evening. Slow storm
motions will allow for potential for minor flooding, especially over
recent burn scar areas. Isolated strong to severe thunderstorms
across portions of northeast New Mexico this afternoon and evening
will have the potential for strong wind gusts to around 60 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Daily rounds of showers and thunderstorms will continue through the
week. Slow and erratic storm motions will lead to localized heavy
rainfall and flooding, which will be a concern over recent burn
scars.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rain amounts, wind damage, hail,
and any flooding through the National Weather Service Albuquerque
web site at weather.gov/abq or by calling 1.888.386.7637. You can
also submit storm reports and photos on our Facebook page or via
Twitter using the hashtag nmwx.

31

In the hours before

Special weather statement, Jul 18, 3:51 PM MDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
351 PM MDT Sat Jul 18 2020

NMZ203-210-182215-
Far Northwest Highlands-Tusas Mountains Including Chama-
351 PM MDT Sat Jul 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RIO ARRIBA COUNTY
UNTIL 415 PM MDT...

At 351 PM MDT, Doppler radar was tracking a strong thunderstorm near
Brazos, or near Chama, moving east at 5 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Chama, Tierra Amarilla, Ensenada, Brazos, La Puente, Rutheron and Los
Ojos.

This includes Highway 64 between Mile Markers 154 and 175, and near
Mile Marker 188.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3671 10676 3687 10676 3694 10640 3667 10640
TIME...MOT...LOC 2151Z 269DEG 5KT 3681 10662

12/44
Special weather statement, Jul 18, 4:00 PM MDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
400 PM MDT Sat Jul 18 2020

NMZ208-241-182230-
San Agustin Plains and Adjacent Lowlands-Southwest Mountains-
400 PM MDT Sat Jul 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO COUNTY UNTIL
430 PM MDT...

At 400 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles south of National Radio Astronomy Observatory, or 27 miles
north of Monticello, moving northeast at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of west central
Socorro County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3370 10753 3375 10767 3400 10760 3397 10741
      3385 10732
TIME...MOT...LOC 2200Z 215DEG 10KT 3378 10756

44
Special weather statement, Jul 18, 4:19 PM MDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
419 PM MDT Sat Jul 18 2020

NMZ201-203-182245-
Far Northwest Highlands-Northwest Plateau-
419 PM MDT Sat Jul 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN JUAN COUNTY
UNTIL 445 PM MDT...

At 419 PM MDT, Doppler radar was tracking a strong thunderstorm over
Aztec, moving south at 10 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Northeastern Farmington, Bloomfield, Aztec and Flora Vista.

This includes the following highways...
 Highway 550 between Mile Markers 146 and 169.
 Highway 64 between Mile Markers 57 and 75.

&&

LAT...LON 3667 10777 3669 10779 3669 10781 3667 10782
      3665 10782 3661 10810 3687 10812 3693 10789
TIME...MOT...LOC 2219Z 344DEG 10KT 3682 10801

12/44
Special weather statement, Jul 18, 5:16 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
516 PM MDT Sat Jul 18 2020

NMZ208-209-182345-
San Francisco River Valley-Southwest Mountains-
516 PM MDT Sat Jul 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATRON COUNTY UNTIL
545 PM MDT...

At 516 PM MDT, Doppler radar was tracking a strong thunderstorm near
Glenwood, or 24 miles northwest of Buckhorn, moving northeast at 20
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Glenwood, Alma, Mogollon and Pleasanton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3356 10875 3331 10860 3321 10898 3332 10905
      3339 10905
TIME...MOT...LOC 2316Z 243DEG 19KT 3333 10895

12/44
Special weather statement, Jul 18, 5:21 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
521 PM MDT Sat Jul 18 2020

NMZ236-238-182345-
Chaves County Plains-Roosevelt County-
521 PM MDT Sat Jul 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROOSEVELT AND
NORTHEASTERN CHAVES COUNTIES UNTIL 545 PM MDT...

At 520 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles north of Elida to 10 miles south of
Kenna. Movement was east at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Heavy rain will also be possible with these storms.

Locations impacted include...
Portales, Elida and Kenna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3421 10329 3359 10357 3361 10392 3420 10367
TIME...MOT...LOC 2320Z 260DEG 14KT 3415 10362 3369 10381

12/44
Special weather statement, Jul 18, 6:20 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
620 PM MDT Sat Jul 18 2020

NMZ215-190045-
East Slopes Sangre de Cristo Mountains-
620 PM MDT Sat Jul 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLFAX COUNTY UNTIL
645 PM MDT...

At 620 PM MDT, Doppler radar was tracking a strong thunderstorm near
Vietnam Veterans Memorial State Park, or 20 miles east of Taos. This
storm was nearly stationary.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Angel Fire, Eagle Nest, Cimarron Canyon State Park, Vietnam Veterans
Memorial State Park, Eagle Nest Lake State Park and Black Lake.

This includes Highway 64 between Mile Markers 274 and 283, and
between Mile Markers 289 and 294.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3639 10501 3627 10528 3628 10529 3638 10532
      3639 10531 3641 10532 3642 10533 3646 10534
      3648 10531 3650 10531 3651 10534 3655 10514
TIME...MOT...LOC 0020Z 332DEG 4KT 3643 10521

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:11 PM MDTAreal Flood AdvisoryABQRoosevelt2 hr
Jul 18, 6:20 PM MDTSpecial Weather StatementABQTaos25 min
Jul 18, 6:29 PM MDTAreal Flood AdvisoryABQColfax, Taos3 hr
Jul 18, 7:11 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jul 18, 7:32 PM MDTSpecial Weather StatementABQSanta Fe28 min
Jul 19, 12:40 PM MDTSpecial Weather StatementABQSanta Fe35 min
Jul 19, 1:30 PM MDTSpecial Weather StatementABQLos Alamos30 min
Jul 19, 2:00 PM MDTSpecial Weather StatementABQSan Miguel30 min
Jul 19, 2:04 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval116 min
Jul 19, 2:18 PM MDTAreal Flood AdvisoryABQColfax117 min
Jul 19, 2:46 PM MDTSpecial Weather StatementABQSan Miguel29 min
Jul 19, 2:51 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel39 min
Jul 19, 3:22 PM MDTSevere Thunderstorm WarningABQColfax, Mora53 min
Jul 19, 3:54 PM MDTSpecial Weather StatementABQUnion36 min
Jul 19, 3:56 PM MDTSpecial Weather StatementABQGuadalupe34 min
Jul 19, 4:39 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance111 min
Jul 19, 5:01 PM MDTFlash Flood WarningABQLincoln, Socorro, Torrance3 hr
Jul 19, 5:26 PM MDTAreal Flood AdvisoryABQSocorro, Torrance3 hr
Jul 19, 5:45 PM MDTAreal Flood AdvisoryABQHarding3 hr

Nearby

Flash Flood Warnings in New Mexico, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.